MAUDE Adverse Event Report: Highridge Medical, LLC CURVE VARIABLE INSERTER; Intervertebral Fusion Device With Bone Graft, Lumbar

Highridge Medical, LLC CURVE VARIABLE INSERTER; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number 14-533021
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the zyston curve inserter, the surgeon positioned the cage between the vertebral bodies in the straight configuration and attempted to rotate the dial on the handle to release the cage.However, the adjacent silver-colored component rotated together with the dial, preventing the dial from loosening.The dial was eventually loosened with the assistance of pliers.A boot-shaped impactor was used to rotate the mechanism, and the procedure was successfully completed.There was no patient or procedural impact.This is report one of two for this event.
 
Additional Manufacturer Narrative
Corrections in d4: lot & udi numbers, d9, and h3.Additional information in h4 and h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.This event likely cannot be attributed to manufacturing or design related issues.An inspection of the part shows the device has disassembled.No damage to the separated components was observed.The complaint is confirmed for zyston inserter for the failure of disassembly.The failure could possibly be attributed to damage over time and repeated usage of the instruments leading to the disassembly.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2026-00229.

Brand Name
CURVE VARIABLE INSERTER
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50459760
Report Number3012447612-2026-00228
Device Sequence Number10172193
Product Code MAX
UDI-Device Identifier00888480470007
UDI-Public(01)00888480470007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110650
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-533021
Device Lot NumberN31282
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown